Soliton solutions and other analytical solutions of a new (3+1)-dimensional novel KP like equation

Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, University of Botswana, Private Bag 22, Gaborone, Botswana

2 Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, Republic of South Africa

3 Department of Mathematical Sciences, University of South Africa, UNISA 0003, Republic of South Africa


We study a new (3+1)-dimensional novel KP-like equation. We show that this equation admits topological soliton solutions. These will be attained via the aid of ansatz methods. Furthermore, mixed solutions consisting of singular and periodic solutions and others are derived. Moreover, other analytical solutions based on modern group analysis are derived.  In addition,  low-order conservation laws are constructed.


Volume 14, Issue 1
January 2023
Pages 2623-2632
  • Receive Date: 17 June 2022
  • Accept Date: 14 January 2023
  • First Publish Date: 14 January 2023